# SDR VNAA202101299991

- Difficulty date: November 17, 2020
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N585NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15386
- Aircraft time: 11,015 hours, 10,012 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690334071
- Condition: Corroded
- Location: Zone 200 - Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK RBL 9 STA 485-501 AREAS OF CORROSION.
